# SDR IPXA2025022443278

- Difficulty date: February 3, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE, AFT CARGO DOOR CUTOUT, INNER/LOWER SIDE, HAS SEAL RETAINER DAMAGED.
